# SDR SWAA2024012944342

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY EXIT LIGHT LENS MISSING AT RH AFT OVERWING EXIT DOOR.<[01] LOCATED AND INSTALLED LIGHT LENS AT R/H AFT OVERWING EXIT DOOR PER AMM 33-51-01-960-802 3. C. (5) (D) AND (10). LIGHT LENS INSTALLED ONLY NO FUNCTIONAL CHECK REQUIRED.;[02] VERIFIED  VERIFIED MEASUREMENTS.
